I've been taking tramadol for 5 years. Last year or so noticing hair loss. not sure if it is due to tramadol or HRT cream
Very common (10% or more): Pruritus (up to 11%)
Common (1% to 10%): Sweating, rash, dermatitis
Uncommon (0.1% to 1%): Cellulitis, piloerection, clamminess, urticaria, toxic epidermal necrolysis, Stevens Johnson-syndrome, hair disorder, skin disorder.
Now, by listing "hair disorder", the spectrum is quite large and also very vague, I suggest you ask your Pharmacist what precisely it means.
My bet would be the HRT cream; hormones don't always do as we would like.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 May 2015 • 1 answer
Updated 7 Feb 2013 • 1 answer
Updated 11 days ago • 16 answers
Updated 31 Aug 2018 • 2 answers
Updated 12 Apr 2018 • 1 answer